Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 33, Pages 1747-1755
http://dx.doi.org/10.1155/S0161171204211152

Double-dual n-types over Banach spaces not containing 1

Division of Natural Science and Mathematics, Indiana University East, Richmond 47358, IN, USA

Received 6 November 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Markus Pomper, “Double-dual -types over Banach spaces not containing ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 33, pp. 1747-1755, 2004. doi:10.1155/S0161171204211152